Conformal Slant Riemannian Maps to Kahler Manifolds


Akyol M. A. , ŞAHİN B.

TOKYO JOURNAL OF MATHEMATICS, vol.42, no.1, pp.225-237, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.3836/tjm/1502179277
  • Title of Journal : TOKYO JOURNAL OF MATHEMATICS
  • Page Numbers: pp.225-237

Abstract

As a generalization of slant submanifolds and slant Riemannian maps, we introduce conformal slant Riemannian maps from Riemannian manifolds to almost Hermitian manifolds. We give non-trivial examples, investigate the geometry of foliations and obtain decomposition theorems by using the existence of conformal Riemannian maps. Moreover, we also investigate the harmonicity of such maps and find necessary and sufficient conditions for conformal slant Riemannian maps to be totally geodesic.